Originally Posted by bluelakelady
yes i did. i considered taking it a couple of years ago. i am allergic to my own hair. i shave my head bald. i was told the accutane would clear it up but was told to really think on the side affects. i decided to stay bald till they come up with another idea that has less side affects.
sorry sis went off, however she is worried about her sis, you. why were you put on it this time if i may ask? and by the way, did it clear up your skin when you were a teen? curious.
good to see you little sister.
peace and love,
I was on it around 15-16yrs of age...Im 38 now. It was new and I had very bad acne. We tried everything even weekly trips to the dermatologist. Nothing worked. A friend of my mothers son was on it and his face was totally cleared up by this med. It was NEW and my dr ran blood tests on me once a week to make sure my liver was ok. Back then they didn't know all these side effects. I saw the new release form you have to signe before they will give you the med. My mother would have NEVER have signed that thing. She doesn't like side effects of headache meds!!!
With all my symptoms (one being the palms of my hands being real red and in the summer time they get redder w/humidity and they burn and hurt), my sister asked me have you been checked for Lupus!
I never told any of my Drs that I was on this med, didn't ever really think of it, now my sis told me that I need to tell them, she also found out that because Ive been on this medicine that I cannot give blood!!!!!
I read that you can have long term problems, but this all started 10yrs after taken the meds.
I'm happy to hear you decided against it, you were well informed unlike my mother.